A 41-year-old member asked:
Scared of taking ciprofloxacin. what are the bad side effects?
1 doctor answer • 1 doctor weighed in
Family Medicine 58 years experience
5k viewsAnswered >2 years ago
A 21-year-old member asked:
Are there dangerous side effects for taking cipro (ciprofloxacin)?
3 doctor answers • 3 doctors weighed in
Pulmonary Critical Care 26 years experience
6.1k viewsAnswered >2 years ago
A 32-year-old member asked:
What type of side effects does ciprofloxacin have?
1 doctor answer • 2 doctors weighed in
Podiatry 10 years experience
Cipro (ciprofloxacin): When people think about cipro, (ciprofloxacin) the one side effect that quickly comes to mind is tendon rupture. Ciprofloxacin belongs to a class of antibiotics called fluoroquinolones, and they all have that danger. Other side effects could include diarrhea, skin reaction, seizures amongst other things. I'm sure their website would have a more complete list of possible side effects.
5.1k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.